Very high hairfall
I am having hairfall a lot.My doctor advised me using hairbless solution.Does usage of minoxidil Aminexil hairbless topical solution also cause hair growth on face.
Like the answers? Chat privately with the doctor of your choice
Minoxidil is a good medicine, judicious use of all medicines,prevents adverse events. Hair loss is just a symptom of something going wrong inside , please treat the body not just the hair, how much protein do you consume per day, approximate from your diet. Also get a vitamin d ,iron /hemoglobin,b12, level checked it may be a contributing factor too.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.